On Optimum Filtering for a Class of Linear Distributed-Parameter Systems

[+] Author and Article Information
F. E. Thau

Aerospace Research Center, Singer-General Precision, Inc., Little Falls, N. J.

J. Basic Eng 91(2), 173-178 (Jun 01, 1969) (6 pages) doi:10.1115/1.3571054 History: Received December 12, 1968; Online November 03, 2011


Filtering equations are derived for processes described by linear partial differential equations with known homogeneous boundary conditions. Both discrete-time and continuous-time measurements are treated. As in the case of linear systems with time delays, the filtering and variance equations become partial differential equations for processes with continuous measurements. A numerical solution to the nonlinear variance equation is obtained for a particular diffusion process.

Copyright © 1969 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In